# SDR CALA2015091194294

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 56,376 hours, 12,811 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5310-06591, REPAIR AT STATION 1197+66, STRINGER 1 - 4, 12 HOLES ELONGATED.  REPAIR WAS ACCOMPLISHED ON NR 23045 IAW ECRA STEP 4.  CF STATING THIS REPAIR IS FIRST STAGE APPROVAL ONLY.  THIS REPAIR MUST BE REPLACED WITHIN 12 MONTHS, UNLESS APPROVAL FORM 8130 OR OTHER APPROVAL IS ISSUED, FOR THIS REPAIR FINDING IN COMPLIANCE TO 14 CFR 25.571, CONTACT EG AFTER JULY 24TH, 2016 & PRIOR TO AUG 2016.
